I am female 29 years old. About 2 years ago I got a really bad kidney infection, I ended up having the infection going into my blood strem. Well anyway the doctors put me on antibiotics, but ever since then I have been getting this weird burning sensation in my bi-ceps. It feels like I have just been lifting weights. I also get nausea on and off, I have a pain in my ear, but I have been checked for ear infection and don't have one. The doc says I do have fluid behind my ear drum and just prescribes a decongestant. I keep getting this weird feeling like I am shaking in my shoulders, but I am really nmot shaking it just feels like it. I am afraid there is something really wrong with me but the doctors just keep treating with a cold or giving me antibiotics. Does anyone have any ideas, I am afraid I am dieing or something, could maybe I be afraid of this and it is making me worse??? If anyone has any suggestions I would appreciate it! Thanks, MaryReply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?